# SDR SWIA202053303

- Difficulty date: August 31, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE LAND 27 IS GOUGED BY THE HINGE PIN.  C-CHECK RO 10/13/2020.  BLENDED OUT GOUGE FROM ROLL PIN IN HINGE LAND AREA, REF REO.  FOUND TO BE OUT OF LIMITS, REF DWG.   REPLACED FUSELAGE SIDE HALF HINGE, REF CRJ-200 SRM AND DWG.  SEE CONTINUATION CARD FOR DETAILS.
